Journal article icon

Journal article

Superpotentials and the cohomogeneity one Einstein equations

Abstract:
Using ideas from convex geometry, we prove a classification theorem, under suitable hypotheses, for superpotentials of the Hamiltonian form of the cohomogeneity one Ricci-flat equations. Some new superpotentials are also constructed and their associated first order systems analysed. The situation with a cosmological constant is briefly examined. © Springer-Verlag 2005.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-005-1410-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
260
Issue:
1
Pages:
75-115
Publication date:
2005-11-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Source identifiers:
30004
Language:
English
Pubs id:
pubs:30004
UUID:
uuid:c5c8cf9b-05d4-4a6f-9466-92ac2362693f
Local pid:
pubs:30004
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP